Shou-Fu Tian

Professor
Department of Mathematics
China University of Mining and Technology (CUMT), China
E-mail: sftian@cumt.edu.cn
Page: http://219.219.35.78/Gwork/Teacher/TeacherInfo.aspx?EID=LaosoqV95obmnlYKxJuIB5f6jglZbaCE

Fields of interest:

Integrable system, Mathematical Physics and Soliton Theory, Symmetry and Conservation Laws, Symbolic computation

Recent publications:
  1. Shou-Fu Tian, Tian-Tian Zhang, Pan-Li Ma, Xing-Yong Zhang, Lie symmetries and nonlocally related systems of the continuous and discrete dispersive long waves system by geometric approach,J. Nonlinear Math. Phys.,22 (2015 ) 180-193.
  2. Shou-Fu Tian, Yu-Feng Zhang, Bin-Lu Feng, Hong-Qing Zhang, On the Lie algebras, generalized symmetries and Darboux transformations of the fifth-order evolution equations in shallow water, Chin. Ann. Math. 36 (2015 ) 543-560
  3. Shou-Fu Tian  and Hong-Qing Zhang, On the Integrability of a Generalized Variable-Coefficient Forced Korteweg-de Vries Equation in Fluids, Stud. Appl. Math., 132 (2014) 212-246 .
  4. Shou-Fu Tian and Pan-Li Ma, On the Quasi-Periodic Wave Solutions and Asymptotic Analysis to a (3+1)-Dimensional Generalized Kadomtsev- Petviashvili Equation, Commun. Theor. Phys. 62 (2014) 245-258 .
  5. Shou-Fu Tian and Hong-Qing Zhang, Riemann theta functions periodic wave solutions and rational characteristics for the (1+1)-dimensional and (2+1)-dimensional Ito equation, Chaos, Solitons & Fractals, 47 (2013) 27-41.
  6. Shou-Fu Tian, Bin Lu, Yang Feng, Hong-Qing Zhang, Chao Yang, Hyperelliptic function solutions with finite genus G of coupled nonlinear differential equations, J.Nonlinear Math.Phys., 20 (2013) 245-259.
  7. Shou-Fu Tian and Hong-Qing Zhang, On the integrability of a generalized variable- coefficient Kadomtsev-Petviashvili equation, Journal of Physics A: Mathematical and Theoretical 45 (2012) 055203 (29pp) .
  8. Shou-Fu Tian, Sheng-Wu Zhou, Wu-You Jiang and Hong- Qing. Zhang, Analytic solutions, Darboux transformation operators and supersymmetry for a generalized one-dimensional time-dependent Schrödinger equation, Appl. Math. Comput. 218 (2012) 7308–7321.
  9. Shou-Fu Tian, Zhen Wang and Hong-Qing Zhang, Some types of solutions and generalized binary Darboux transformation for the mKP equation with self-consistent sources, J. Math. Anal. Appl., 366 (2010) 646-662.
  10. Shou-Fu Tian and Hong-Qing Zhang, Riemann theta functions periodic wave solutions and rational characteristics for the nonlinear equations, J. Math. Anal. Appl., 371 (2010) 585-608.